Alert archive / Michigan / Small Craft Advisories in 2008

Small Craft Advisory 99, NWS Gaylord, MI

October 22, 2008

NWS Gaylord, MI issued this small craft advisory at Oct 22, 2008, 9:11 PM EDT. It was in force for 55 hr.

The area

The counties it named.

The facts

Issued
Oct 22, 2008, 9:11 PM EDT (01:11 UTC)
Expired
Oct 25, 2008, 4:21 AM EDT
In force
55 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS73 KAPX 230111
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
911 PM EDT WED OCT 22 2008

LHZ348-349-230900-
/O.NEW.KAPX.SC.Y.0099.081023T0111Z-081023T0900Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
911 PM EDT WED OCT 22 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT THURSDAY. 

WINDS WILL REMAIN OUT OF THE SOUTHEAST AT 10 TO 15 KNOTS WITH
HIGHER GUSTS THROUGH THE NIGHT. THIS PROLONGED FETCH OVER LAKE
HURON WILL LEAD TO WAVES OF 3 TO 5 FEET THROUGH THE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LAWRENCE
9 follow-up statements
000
WHUS73 KAPX 230814
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
414 AM EDT THU OCT 23 2008

LHZ346-LMZ341-231500-
/O.EXB.KAPX.SC.Y.0099.000000T0000Z-081023T1500Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
414 AM EDT THU OCT 23 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING. 

WINDS WILL REMAIN OUT OF THE SOUTHEAST AT 10 TO 20 KNOTS WITH
HIGHER GUSTS THIS MORNING. WAVES WILL RANGE FROM 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ348-349-231500-
/O.EXT.KAPX.SC.Y.0099.000000T0000Z-081023T1500Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
414 AM EDT THU OCT 23 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

WINDS WILL REMAIN OUT OF THE SOUTHEAST AT 10 TO 20 KNOTS WITH
HIGHER GUSTS THIS MORNING. THIS PROLONGED FETCH OVER LAKE HURON
WILL LEAD TO WAVES OF 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS73 KAPX 231459
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1059 AM EDT THU OCT 23 2008

LHZ346-LMZ341-231600-
/O.CAN.KAPX.SC.Y.0099.000000T0000Z-081023T1500Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1059 AM EDT THU OCT 23 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

LHZ348-349-232000-
/O.EXT.KAPX.SC.Y.0099.000000T0000Z-081023T2000Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1059 AM EDT THU OCT 23 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

WINDS WILL REMAIN OUT OF THE SOUTHEAST AT 15 TO 25 KNOTS WITH
HIGHER GUSTS. THIS PROLONGED FETCH OVER LAKE HURON WILL LEAD TO
WAVES OF 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS73 KAPX 231939
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
339 PM EDT THU OCT 23 2008

LHZ345>347-LMZ341-LSZ321-322-240400-
/O.EXB.KAPX.SC.Y.0099.000000T0000Z-081024T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
339 PM EDT THU OCT 23 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

WINDS WILL REMAIN OUT OF THE SOUTHEAST AT 10 TO 20 KNOTS WITH
HIGHER GUSTS. THIS PROLONGED FETCH OVER LAKE HURON WILL LEAD TO
WAVES OF 3 TO 5 FEET. WINDS AND WAVES ARE EXPECTED TO SUBSIDE
AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ348-349-240400-
/O.EXT.KAPX.SC.Y.0099.000000T0000Z-081024T0400Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
339 PM EDT THU OCT 23 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

WINDS WILL REMAIN OUT OF THE SOUTHEAST AT 15 TO 25 KNOTS WITH
HIGHER GUSTS. THIS PROLONGED FETCH OVER LAKE HURON WILL LEAD TO
WAVES OF 3 TO 5 FEET.  WINDS AND WAVES ARE EXPECTED TO SUBSIDE
AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS73 KAPX 240244
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1044 PM EDT THU OCT 23 2008

LHZ345-346-LMZ341-LSZ321-322-240345-
/O.CAN.KAPX.SC.Y.0099.000000T0000Z-081024T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1044 PM EDT THU OCT 23 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW ADVISORY LEVEL. THEREFORE THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

LHZ347>349-241045-
/O.EXT.KAPX.SC.Y.0099.000000T0000Z-081024T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1044 PM EDT THU OCT 23 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT FRIDAY. 

WINDS WILL REMAIN OUT OF THE SOUTHEAST AT 10 TO 15 KNOTS WITH
HIGHER GUSTS THROUGH FRIDAY. THE PROLONGED FETCH OVER LAKE HURON
WILL CONTINUE TO LEAD TO WAVES OF 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AJS
000
WHUS73 KAPX 240819
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
419 AM EDT FRI OCT 24 2008

LHZ347>349-241600-
/O.CON.KAPX.SC.Y.0099.000000T0000Z-081024T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
419 AM EDT FRI OCT 24 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

WINDS WILL REMAIN OUT OF THE SOUTHEAST AT 10 TO 20 KNOTS WITH
HIGHER GUSTS THROUGH FRIDAY. THE PROLONGED FETCH OVER LAKE HURON
WILL CONTINUE TO LEAD TO WAVES OF 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JZ
000
WHUS73 KAPX 241459
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1059 AM EDT FRI OCT 24 2008

LHZ346-242100-
/O.EXA.KAPX.SC.Y.0099.000000T0000Z-081024T2100Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
1059 AM EDT FRI OCT 24 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. 

WINDS WILL REMAIN OUT OF THE SOUTHEAST AT 10 TO 15 KNOTS WITH
HIGHER GUSTS THROUGH THE AFTERNOON. THE PROLONGED FETCH OVER LAKE
HURON WILL CONTINUE TO LEAD TO WAVES OF 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ347>349-242100-
/O.CON.KAPX.SC.Y.0099.000000T0000Z-081024T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1059 AM EDT FRI OCT 24 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

WINDS WILL REMAIN OUT OF THE SOUTHEAST AT 10 TO 20 KNOTS WITH
HIGHER GUSTS THROUGH THE AFTERNOON. THE PROLONGED FETCH OVER LAKE
HURON WILL CONTINUE TO LEAD TO WAVES OF 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS73 KAPX 242008
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
408 PM EDT FRI OCT 24 2008

LMZ341-LSZ321-250415-
/O.EXB.KAPX.SC.Y.0099.000000T0000Z-081025T0300Z/
/O.NEW.KAPX.GL.A.0001.081026T1200Z-081027T1800Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
408 PM EDT FRI OCT 24 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. A
GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON. 

WINDS WILL REMAIN OUT OF THE SOUTHEAST AT 10 TO 20 KNOTS WITH
HIGHER GUSTS THROUGH LATE THIS EVENING ACROSS WHITEFISH BAY AND
FAR NORTHERN LAKE MICHIGAN. THE PROLONGED FETCH OVER EXTREME
NORTHERN LAKE MICHIGAN WILL CONTINUE TO LEAD TO WAVES OF 3 TO 5
FEET.

MUCH LARGER IMPACTS BEGIN LATE SATURDAY AFTERNOON WHEN SOUTHWEST 
WINDS INCREASE TO 25-30KTS AHEAD OF AN APPROACHING COLD FRONT. ONCE 
THE COLD FRONT PASSES HOWEVER BY LATE SATURDAY NIGHT...WEST WINDS
WILL REALLY GET CRANKING TO AT LEAST GALES WITH AN ISOLATED STORM
FORCE OVER ALL OPEN WATER AND NEARSHORE AREAS. THESE STRONG WINDS
WILL THEN CONTINUE THROUGH MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LHZ346>349-250415-
/O.EXT.KAPX.SC.Y.0099.000000T0000Z-081025T0300Z/
/O.NEW.KAPX.GL.A.0001.081026T1200Z-081027T1800Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
408 PM EDT FRI OCT 24 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

WINDS WILL REMAIN OUT OF THE SOUTHEAST AT 15 TO 20 KNOTS WITH
HIGHER GUSTS THROUGH LATE THIS EVENING ACROSS THE NEARSHORE AREAS
OF NORTHERN LAKE HURON. THE PROLONGED FETCH OVER LAKE HURON WILL
CONTINUE TO LEAD TO WAVES OF 3 TO 5 FEET.

MUCH LARGER IMPACTS BEGIN LATE SATURDAY AFTERNOON WHEN SOUTHWEST 
WINDS INCREASE TO 25-30KTS AHEAD OF AN APPROACHING COLD FRONT. ONCE 
THE COLD FRONT PASSES HOWEVER BY LATE SATURDAY NIGHT...WEST WINDS
WILL REALLY GET CRANKING TO AT LEAST GALES WITH AN ISOLATED STORM
FORCE OVER ALL OPEN WATER AND NEARSHORE AREAS. THESE STRONG WINDS
WILL THEN CONTINUE THROUGH MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LHZ345-LMZ323-342-344>346-LSZ322-250415-
/O.NEW.KAPX.GL.A.0001.081026T1200Z-081027T1800Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
408 PM EDT FRI OCT 24 2008

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON. 

STRONG WEST WINDS BEHIND A DEPARTING COLD FRONT LATE SATURDAY
NIGHT OR EARLY SUNDAY MORNING WILL DEVELOP ACROSS ALL NEARSHORE
AREAS OF NORTHERN MICHIGAN. GALE FORCE GUSTS WILL BE LIKELY AND A
ISOLATED STORM FORCE GUST CANNOT BE RULED OUT. THESE STRONG WINDS
WILL THEN PERSIST THROUGH MID-AFTERNOON ON MONDAY WHEN HIGH
PRESSURE BEGINS TO BUILD INTO THE REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

MPC
000
WHUS73 KAPX 250142
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
942 PM EDT FRI OCT 24 2008

LHZ346>349-LMZ341-LSZ321-250945-
/O.EXT.KAPX.SC.Y.0099.000000T0000Z-081025T0900Z/
/O.CON.KAPX.GL.A.0001.081026T1200Z-081027T1800Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
942 PM EDT FRI OCT 24 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT
SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH MONDAY AFTERNOON. 

WINDS WILL REMAIN OUT OF THE SOUTHEAST AT 15 TO 20 KNOTS WITH
HIGHER GUSTS THROUGH MIDNIGHT. THE PROLONGED FETCH OVER LAKE HURON
WILL CONTINUE TO LEAD TO WAVES OF 3 TO 6 FEET FOR THE NEARSHORE
WATERS AROUND LAKE HURON.

MUCH LARGER IMPACTS BEGIN LATE SATURDAY AFTERNOON WHEN SOUTHWEST
WINDS INCREASE TO 25-30KTS AHEAD OF AN APPROACHING COLD FRONT.
ONCE THE COLD FRONT PASSES HOWEVER BY LATE SATURDAY NIGHT...WEST
WINDS WILL REALLY GET CRANKING TO AT LEAST GALES WITH AN ISOLATED
STORM FORCE OVER ALL OPEN WATER AND NEARSHORE AREAS. THESE STRONG
WINDS WILL THEN CONTINUE THROUGH MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LHZ345-LMZ323-342-344>346-LSZ322-250945-
/O.CON.KAPX.GL.A.0001.081026T1200Z-081027T1800Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
942 PM EDT FRI OCT 24 2008

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
AFTERNOON. 

STRONG WEST WINDS BEHIND A DEPARTING COLD FRONT LATE SATURDAY
NIGHT OR EARLY SUNDAY MORNING WILL DEVELOP ACROSS ALL NEARSHORE
AREAS OF NORTHERN MICHIGAN. GALE FORCE GUSTS WILL BE LIKELY AND A
ISOLATED STORM FORCE GUST CANNOT BE RULED OUT. THESE STRONG WINDS
WILL THEN PERSIST THROUGH MID-AFTERNOON ON MONDAY WHEN HIGH
PRESSURE BEGINS TO BUILD INTO THE REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
000
WHUS73 KAPX 250821
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
421 AM EDT SAT OCT 25 2008

LMZ341-251600-
/O.CAN.KAPX.SC.Y.0099.000000T0000Z-081025T0900Z/
/O.UPG.KAPX.GL.A.0001.081026T1200Z-081027T1800Z/
/O.NEW.KAPX.GL.W.0025.081026T1000Z-081027T1800Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
421 AM EDT SAT OCT 25 2008

...GALE WARNING IN EFFECT FROM 6 AM SUNDAY TO 2 PM EDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 2 PM EDT MONDAY.
THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO
LONGER IN EFFECT. 

WEST WINDS BEHIND A STRONG COLD FRONT WILL INCREASE TO 35 KNOT
GALES SUNDAY MORNING. GUSTS TO 45 KNOTS ARE POSSIBLE. THESE WINDS
WILL VEER NORTHWEST SUNDAY NIGHT...AND GRADUALLY DIMINISH DURING
THE DAY ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LHZ346>349-LSZ321-251600-
/O.CAN.KAPX.SC.Y.0099.000000T0000Z-081025T0900Z/
/O.CON.KAPX.GL.A.0001.081026T1200Z-081027T1800Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
421 AM EDT SAT OCT 25 2008

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. A GALE WATCH REMAINS IN EFFECT FROM SUNDAY
MORNING THROUGH MONDAY AFTERNOON. 

WEST WINDS BEHIND A STRONG COLD FRONT MAY REACH GALE FORCE OF 35
KNOTS SUNDAY...WITH HIGHER GUSTS POSSIBLE. WINDS WILL TURN
NORTHWEST SUNDAY NIGHT...AND GRADUALLY DIMINISH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LHZ345-LMZ323-342-344>346-251600-
/O.UPG.KAPX.GL.A.0001.081026T1200Z-081027T1800Z/
/O.NEW.KAPX.GL.W.0025.081026T1000Z-081027T1800Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
421 AM EDT SAT OCT 25 2008

...GALE WARNING IN EFFECT FROM 6 AM SUNDAY TO 2 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 2 PM EDT MONDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

WEST WINDS BEHIND A STRONG COLD FRONT WILL INCREASE TO 35 KNOT
GALES SUNDAY MORNING. GUSTS TO 45 KNOTS ARE POSSIBLE. THESE WINDS
WILL VEER NORTHWEST SUNDAY NIGHT...AND GRADUALLY DIMINISH DURING
THE DAY ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LSZ322-251600-
/O.CON.KAPX.GL.A.0001.081026T1200Z-081027T1800Z/
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
421 AM EDT SAT OCT 25 2008

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
AFTERNOON. 

WEST WINDS BEHIND A STRONG COLD FRONT MAY REACH GALE FORCE OF 35
KNOTS SUNDAY...WITH HIGHER GUSTS POSSIBLE. WINDS WILL TURN
NORTHWEST SUNDAY NIGHT...AND GRADUALLY DIMINISH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 22, 7:20 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Oct 22, 7:20 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
720 PM EDT WED OCT 22 2008

.SYNOPSIS.../ISSUED AT 405 PM/

COOL CANADIAN HIGH PRESSURE WILL REMAIN EAST OF MICHIGAN...ALLOWING
TEMPERATURES TO SLOWLY WARM FOR THE REST OF THE WORK WEEK. A LOW
PRESSURE SYSTEM...NOW IN THE CENTRAL HIGH PLAINS...WILL EVENTUALLY
BRING A GOOD CHANCE OF PRECIPITATION TO THE REGION THIS WEEKEND.

&&

.SHORT TERM.../ISSUED AT 405 PM/...TODAY

PRONOUNCED SURFACE RIDGING...SUBSIDENCE AND DRY AIR WILL REMAIN IN
TACT ACROSS MICHIGAN THRU TONIGHT. ONLY CLOUD COVER TO IMPACT OUR
CWA WILL BE THE LEADING EDGE OF THE CIRRUS SHIELD ASSOCIATED WITH
INCREASING UPPER LEVEL MOISTURE WELL AHEAD OF THE PLAINS LOW.
SURFACE RIDGE AXIS WILL ACTUALLY SLIDE FURTHER SOUTH INTO LOWER
MICHIGAN TONIGHT...REINFORCING SUBSIDENCE AND DRY AIR ALREADY IN
PLACE AND LIKELY LEADING TO THINNING/DIMINISHING OF THIS CIRRUS
DECK. WILL START OFF THE EVENING WITH SCT HIGH CLOUD COVER IN OUR SW
CWA...AND THEN MOVE TOWARD CLEAR CONDITIONS FOR THE REST OF THE
NIGHT. ANOTHER COLD NIGHT IS IN STORE FOR NRN MICHIGAN...BUT NOT
QUITE AS COLD AS LAST NIGHT AS WEAK LOW LEVEL WAA BEGINS. LOW TEMPS
WILL DROP INTO THE MID 20S TO LOWER 30S...WITH LOCALLY COOLER
LOCATIONS INLAND.

&&

.LONG TERM.../ISSUED AT 405 PM/...THURSDAY AND BEYOND

HIGH PRESSURE AND DRY AIR WILL PROVIDE ANOTHER DRY AND MAINLY SUNNY
DAY TO NRN MICHIGAN FOR THURSDAY. TEMPS WILL BE A FEW DEGREES WARMER
VIA WEAK LOW LEVEL WAA...PEAKING IN THE LOW TO MID 50S IN THE
AFTERNOON.

CUTOFF UPPER LOW EVIDENT ON THE WATER VAPOR LOOP ACROSS THE CENTRAL
PLAINS WILL TAKE ITS TIME MOVING NORTHEAST OVER THE NEXT COUPLE OF
DAYS. SHORT TERM MODELS ARE IN DECENT AGREEMENT THAT THIS WAVE
STARTS TO OPEN UP AS IT CROSSES LOWER MICHIGAN WITH THE MAIN
ENERGY LARGELY REMAINING TO OUR SOUTH AND EAST. IN ADDITION...A PIECE
OF ARCTIC AIR WILL PLUNGE SOUTHEASTWARD BEHIND THE INITIAL WAVE
ACROSS THE REGION LATE IN THE WEEKEND WITH A REINFORCING SHOT OF
COLD AIR EARLY NEXT WEEK. THE DETAILS OF THIS SCENARIO REMAIN THE
BIGGEST FORECAST CHALLENGE IN THE LONGER RANGE.

THURSDAY NIGHT INTO FRIDAY...UPPER LEVEL RIDGE MOVES RELUCTANTLY TO
THE EAST ALLOWING WOUND UP UPPER LEVEL CENTRAL PLAINS SYSTEM TO
APPROACH FROM THE SOUTHWEST. MODEL SOUNDINGS/CROSS SECTIONS INDICATE
THAT HIGH LEVEL MOISTURE WILL INCREASE THEN SLOWLY LOWER OVER THIS
TIME. STILL LOTS OF DRY LOW LEVEL AIR ON FRIDAY (WITH MEAN 900-700
MB RH ONLY IN THE 20 TO 30 PERCENT RANGE) SO NO PRECIPITATION IS
EXPECTED (HAVE THEREFORE REMOVED POPS FROM SOUTHWEST ZONES). LOWS
IN THE UPPER 20S TO MIDDLE 30S. HIGHS IN THE MILD MIDDLE 50S TO
AROUND 60 (HIGHEST WEST DUE TO DOWNSLOPING).

FRIDAY NIGHT INTO SATURDAY...AS MENTIONED ABOVE THE UPPER WAVE
STARTS TO OPEN UP WITH BEST FORCING REMAINING TO OUR SOUTH/EAST.
HOWEVER...PIECES OF ENERGY APPEAR TO BREAK OFF FROM PARENT SYSTEM
LEADING TO LIKELY POPS ACROSS SOUTHERN HALF OF FORECAST AREA AND
CHANCE POPS NORTH. LOWS FRIDAY NIGHT IN THE LOWER TO MIDDLE 40S.
HIGHS SATURDAY IN THE COOLER 50 TO 55 DEGREE RANGE AS COLDER AIR
ALOFT MOVES IN.

SATURDAY NIGHT...UPPER LEVEL SYSTEM MEANDERS TO THE EAST BUT THERE
WILL BE A LINGERING LOW CHANCE OF RAIN SHOWERS. LOWS IN THE MIDDLE
30S TO AROUND 40.

SUNDAY...THE PIECE OF ARCTIC ENERGY DROPS SOUTH SOUTHEAST ACROSS
CENTRAL CANADA TOWARD THE REGION. SURFACE COLD FRONT MOVES THROUGH
EARLY IN THE MORNING. HEIGHTS FALL RAPIDLY THROUGH THE DAY WITH
850 MB TEMPS DROPPING TO BETWEEN -2 AND -5 C DEPENDING UPON THE
MODEL. THEREFORE...THERE WILL BE ANOTHER CHANCE FOR WHAT LOOKS
LIKE ALL RAIN SHOWERS AS THE COLDEST AIR IS YET TO COME AT THIS
POINT. HIGHS IN THE MIDDLE 40S TO LOWER 50S.

SUNDAY NIGHT THROUGH WEDNESDAY...UPPER LEVEL TROUGHING (WITH
EMBEDDED SHORT WAVES) DOMINATES THE FIRST COUPLE OF DAYS OF THIS
PERIOD FOLLOWED BY RISING HEIGHTS BY THE MIDDLE OF NEXT WEEK.
EXTENDED MODELS APPEAR TO BE COMING TOGETHER IN BRINGING THE COLDEST
AIR INTO THE FORECAST AREA MONDAY NIGHT (850 MB TEMPS IN THE -10 TO
-12 C RANGE). SO WILL CONTINUE WITH THE CHANCE FOR RAIN AND SNOW
SHOWERS FOR AS EARLY AS SUNDAY NIGHT WITH THE BETTER CHANCE FOR SNOW
LATE MONDAY INTO TUESDAY. WEDNESDAY LOOKS TO QUIET DOWN WITH
MODERATING TEMPERATURES. HIGHS MONDAY AND TUESDAY IN THE LOWER TO
PERHAPS MIDDLE 40S THEN THE MID TO UPPER 40S WEDNESDAY WITH LOWS
MAINLY IN THE 20S.

SULLIVAN

&&

.MARINE.../ISSUED AT 405 PM/

WINDS/WAVES WILL REMAIN BELOW SCA CRITERIA THRU THE FORECAST
PERIOD...BUT A FEW GUSTS MAY APPROACH SCA CRITERIA ALONG THE LAKE
HURON SHORELINE THURSDAY AFTERNOON IN ONSHORE SE FLOW.

&&

.AVIATION.../ISSUED AT 720 PM/...VALID FOR 00Z TAFS

SOLIDLY VFR THRU THE TAF PERIOD WITH HIGH PRESSURE IN CONTROL.
CALM OR LIGHT WINDS FROM THE SOUTHEAST WILL BE THE RULE
OVERNIGHT...WITH SOME DEGREE OF GUSTINESS DEVELOPING INTO THURSDAY
AFTERNOON AS GRADIENT SLOWLY TIGHTENS. OTHERWISE...JUST SOME
PERIODIC CIRRUS OVERHEAD THRU 00Z FRIDAY.

LAWRENCE

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
LH...NONE.
LS...NONE.

&&
Hazardous weather outlook, Oct 22, 4:09 AM EDT, 17 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
409 AM EDT WED OCT 22 2008

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
231100-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
409 AM EDT WED OCT 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JZ

Nearby

Small Craft Advisories in Michigan, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.